# SDR CA100203002

- Difficulty date: January 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, PILOT NOTICED LOW OIL PRESSURE INDICATION AND SMOKE IN CABIN.  PILOT ELECTED TO SHUTDOWN ENGINE AND DIVERT TO AIRPORT WERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. POST FLIGHT INSP REVEALED OIL IN THE BYPASS AND THE CORE.  INVESTIGATION IS FOCUSING ON THE NR 1 BEARING AREA. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC 20100203002)
